It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi there -
My story goes like this.... Last year i was having severe heart palpitations and various other symptoms, whose cause was not known to me. Because of severe stomach disorders, i consulted a Gastro ,who luckily discovered the [B]B12[/B] deficiency in me. At that time my B12 was 189. He asked me to take 3 shots as of then. Later he went ahead with some tests to discover the root cause of the deficiency. I had done an endoscopy and colonoscopy , but neither of them had any dysfunctions.By this time my B12 levels were still low and i had started getting nerve tinglings and a lot of hair fall.Post which we found my TSH was 12.2 and started taking 50mcg Thyronorm and now TSH is normal. Three months ago the doc came to a conclusion that it was an auto immune disease. He then tried a tablet called Nervijen(Not sub lingual) (750 mcg - methycobalamin) twice a day for 1 month and my [B]B12[/B] shot up to 812 without any shots. I am taking the same tablet once a day and i feel my tingling is increasing, though my palpitations have decreased considerably. Now my question to you - is this a healing effect and would take time or its deteriorating further. I would be grateful for any advice . Please help . Thanks in advance !





All times are GMT -7. The time now is 11:10 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!